# SDR CHQA20130705258

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 22,955 hours, 20,772 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,359 hours, 16,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGN ON THE AFT WALL OF THE GALLEY WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 3 INVERTER,  OPS CHECKED GOOD.
